Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 295, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 15, 2007, 7:25 PM CDT for Coke County, Sterling County, Tom Green County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 7:25 PM CDT (00:25 UTC)
- Expired
- Jun 15, 2007, 8:30 PM CDT
- In force
- 65 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Coke County, TX, Sterling County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 41 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2133 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:14 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 15, 7:14 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 714 PM CDT FRI JUN 15 2007 .UPDATE... FORECAST PRODUCTS BEING UPDATED FOR NEWLY ISSUED SEVERE THUNDERSTORM WATCH. && .PREV DISCUSSION... /ISSUED 330 PM CDT FRI JUN 15 2007/ SHORT TERM... UPPER LOW CONTINUES TO SPIN OVER THE RED RIVER AREA THIS AFTERNOON. SKIES ARE BEGINNING TO CLEAR OVER THE FORECAST AREA BUT TEMPERATURES ARE STRUGGLING TO MOVE INTO THE 80S AFTER A MORNING OF WIDESPREAD CLOUDS AND RAIN. ATMOSPHERE HAS BEEN WORKED OVER THIS MORNING BUT SHOULD RECOVER ENOUGH TO SEE RENEWED ACTIVITY LATER THIS EVENING AS ADDITIONAL MID LEVEL DISTURBANCES ROTATE AROUND THE UPPER LOW. L0CATION OF RESIDUAL BOUNDARIES FROM THIS MORNINGS ACTIVITY AND PATH OF DISTURBANCES TRAVELING IN THE NORTHWEST FLOW ALOFT WILL DICTATE THE LOCATION OF FURTHER CONVECTION. WITH THE UPPER LOW CONTINUING TO MEANDER IN THE VICINITY OF THE NORTHERN PORTION OF THE CWA...WILL CONTINUE TO SEE A CHANCE OF RAINFALL THROUGH THIS WEEKEND...FAVORING THE EASTERN SECTIONS OF THE FORECAST AREA. THE UPPER LOW WILL WEAKEN AS IT FINALLY BEGINS TO OPEN UP AND LIFT TO THE EAST ON MONDAY. WILL BRING THE RAINFALL TO AN END LATE MONDAY. LONG TERM... AS UPPER LEVEL TROUGH BEGINS TO MOVE EAST...UPPER HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS. GFS HINTS AT A DISTURBANCE CUTTING INTO THE EASTERN PERIPHERY OF THE UPPER RIDGE MIDWEEK AND BRINGING A CHANCE OF RAINFALL TO THE AREA...WILL LEAVE THE FORECAST DRY AT THIS POINT UNTIL WE SEE A LITTLE MORE CONSISTENCY IN THE MODEL RUNS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 67 85 67 88 / 50 50 40 30 SAN ANGELO 67 86 70 91 / 50 40 50 30 JUNCTION 69 86 71 90 / 50 40 60 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
Hazardous weather outlook, Jun 15, 5:23 AM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 523 AM CDT FRI JUN 15 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-161030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 523 AM CDT FRI JUN 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WEST CENTRAL TEXAS TODAY...AS AN UPPER LEVEL STORM SYSTEM DROPS SOUTHWARD INTO THE AREA. A FEW OF THESE STORMS...ESPECIALLY THIS AFTERNOON...WILL REACH SEVERE LEVELS. LARGE HAIL HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. IN ADDITION...GIVEN THE FAIRLY SLOW MOVEMENT EXPECTED...LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ALL OF WEST CENTRAL TEXAS THROUGH THE WEEKEND. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT...BUT ISOLATED SEVERE STORMS WITH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 56 min |
| Jun 15, 7:28 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 62 min |
| Jun 15, 7:38 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 67 min |
| Jun 15, 8:09 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 66 min |
| Jun 15, 8:35 PM CDT | Flash Flood Warning | SJT | Crockett, Irion | 115 min |
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 53 min |
| Jun 15, 8:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 62 min |
| Jun 15, 8:54 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 66 min |
| Jun 15, 9:04 PM CDT | Severe Thunderstorm Warning | SJT | Coke | 56 min |
| Jun 15, 9:13 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 62 min |
| Jun 15, 9:26 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 64 min |
| Jun 15, 9:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 65 min |
| Jun 15, 9:41 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 64 min |
| Jun 15, 10:03 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 20 min |
| Jun 15, 10:06 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 54 min |
| Jun 15, 10:11 PM CDT | Flash Flood Warning | SJT | Coke | 6 hr |
| Jun 15, 10:11 PM CDT | Flash Flood Warning | SJT | Concho, Runnels, Tom Green | 6 hr |
| Jun 15, 10:14 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 61 min |
| Jun 15, 10:25 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 65 min |
| Jun 15, 10:29 PM CDT | Tornado Warning | SJT | Crockett | 61 min |
| Jun 15, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 62 min |
| Jun 15, 10:44 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 61 min |
| Jun 15, 10:49 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 26 min |
| Jun 15, 10:53 PM CDT | Tornado Warning | SJT | Sutton | 67 min |
| Jun 15, 11:09 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 36 min |
| Jun 15, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 65 min |
| Jun 16, 3:10 PM CDT | Flash Flood Watch | SJT | Brown, Crockett, Kimble, McCulloch, Mason, Menard and 3 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.